# SDR HALA2017090100244

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 58,196 hours, 10,684 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4040800916
- Part serial: 1196079
- Condition: Out Of Limits
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ALT DISAGREE LT ILLUMINATED AT CLIMBOUT AT 12000' PILOT ALTIMETER IND 300' LOW BY 15000' FT CB/STBY WERE W/I 150' OF EACH OTHER.  NR 2 AIR DATA SYS FOUND NR 2 ADC OUT OF LIMITS. REPL NR 2 ADC.
